# SDR PCAA0206064

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,790 hours, 36,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED RIGHT FLOOR STRIP (EMERGENCY) LIGHTS FROM MID EXIT TO FORWARD EXIT INOPERATIVE.  WIRING CONNECTORS WERE REINSTALLED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
